Facebook Pixel

Okay I had sex on june 3 around 2 am, i took plan b on june 6 my period started on the 12th and now it's the 23rd and i'm bleeding again, what is wrong?

By June 23, 2010 - 3:09pm
Rate This

can i have two periods in one month after taking plan b.

Add a Comment1 Comments


There's probably nothing wrong at all. Plan B has some side effects, one of which is "menstrual irregularities." It's listed right on the information you would have received with the drug. Because of the hormones Plan B puts into your system, it can cause your periods to be irregular for a month or two. (Which means you may not be back on your regular schedule in July, either.) Does this help?

June 24, 2010 - 9:29am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!